MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY FOLEY NO CATH/BAG PVP

MEDLINE INDUSTRIES LP; TRAY FOLEY NO CATH/BAG PVP
Catalog Number DYNDT1107A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Particulate was noted in the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Particulate in syringe.

Common Device Name
TRAY FOLEY NO CATH/BAG PVP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21468781
Report Number1417592-2025-00106
Device Sequence Number8750395
Product Code PPB
UDI-Device Identifier10193489318111
UDI-Public10193489318111
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDT1107A
Device Lot Number24HBQ568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown